PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A characterization of some subsets of $S$-essential spectra of a multivalued linear operator

Volume 135 / 2014

Teresa Álvarez, Aymen Ammar, Aref Jeribi Colloquium Mathematicum 135 (2014), 171-186 MSC: Primary 47A06. DOI: 10.4064/cm135-2-2

Abstract

We characterize some $S$-essential spectra of a closed linear relation in terms of certain linear relations of semi-Fredholm type.

Authors

  • Teresa ÁlvarezDepartment of Mathematics
    University of Oviedo
    33007 Oviedo, Asturias, Spain
    e-mail
  • Aymen AmmarDépartement de Mathématiques
    Université de Sfax
    Faculté des sciences de Sfax
    Route de soukra Km 3.5, B.P. 1171
    3000 Sfax, Tunisie
    e-mail
  • Aref JeribiDépartement de Mathématiques
    Université de Sfax
    Faculté des sciences de Sfax
    Route de soukra Km 3.5, B.P. 1171
    3000 Sfax, Tunisie
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image